東海大學國際學院--永續科學與工程學士學位學程-王道明

王道明 永續科學與工程學士學位學程

職稱 : 教授 最高學歷 : 美國 Northeastern University, Boston, MA數學博士 辦公室電話: 32521 E-mail : wang@thu.edu.tw

基本資料 :

重要經歷

AKCE International Journal of Graphs and Combinatorics(Elsevier)Editorial Board 副主編
東海大學應數系教授
印度韋羅爾大學高等科學院/數學系 研究訪問教授
東海大學國際長
東海大學 副國際長 兼 國際合作組組長
印度國家高等離散數學研究中心 研究訪問教授
美國羅格斯大學美國國家科學基金會 離散數學暨理論計算機研究中心研究訪問教授
香港浸會大學數學系研究訪問教授
Member of Technical Staff, Network Services Division, AT&T(NY/NJ)
中央研究院數學研究所博士後研究員

專長

圖形理論
離散數學
網路拓樸



著作

排序 年度 名稱
1
2017
2017, On vertex magic total labeling of disjoint union of sun graphs, Util. Math., 103 (2017) 289-298., Util. Math., (SCI)

期刊論文

排序 年度 名稱
1
2018
Wang, Tao-Ming and Zhang, Guang-Hui, 2018, On Edge-Graceful Labeling and Deficiency for Regular Graphs, AKCE International Journal of Graphs and Combinatorics, 15, 1, pp105-111
2
2018
2018, On Super Vertex Magic Total Labeling of Generalized Petersen Graphs, UTILITAS MATHEMATICA, 106, pp115-124 (SCI)
3
2018
G.-H. Zhang, Tao-Ming Wang*, M.-I Chia, C.-N. Hung, 2015, Super Vertex Magic Chordal Rings, Utilitas Mathematica, 107, pp243-250 (SCI)
4
2018
2018, Fault-Hamiltonicity of Cartesian products of directed cycles, The Art of Discrete and Applied Mathematics, 1 , pp #P06-
5
2017
2017, On Edge-Antimagic Graph Labeling and Associated Deficiency Numbers, Utilitas Math, (SCI)
6
2017
2017, On the Grundy number of Cameron graphs, Electronic Notes in Discrete Mathematics, 63, pp503-516
7
2017
2017, On Edge-Graceful Regular Graphs with Particular 3-Factors, Electronic Notes in Discrete Mathematics, 63, pp33-40
8
2017
2017, On Edge-Antimagic Graph Labeling and Associated Deficiency Numbers, Utilitas Math, (SCI).
9
2016
Luérbio Faria, Wing-Kai Hon, Ton Kloks, Hsiang-Hsuan Liu, Tao-Ming Wang, Yue-Li Wang, 2016, On Complexities of Minus Domination , Discrete Optimization, 22, pp6-19 (SCI).
10
2016
Chih-Hsiuan Liu, Ming-I Chia, Guang-Hui Zhang, Tao-Ming Wang* , 2016, Super Vertex Magic Circulant Graphs , accepted by Utilitas Mathematica, (SCI).
11
2015
Chun-Nan Hung*, Tao-Ming Wang, E. Cheng, and L.-H. Hsu, 2015, On Hamiltonian Properties of Unidirectional Hypercubes, Information Processing Letters, (SCI).
12
2015
Tao-Ming Wang*, C.-C. Yang, L.-H. Hsu, E. Cheng, 2015, Infinitely Many Equivalent Versions of the Graceful Tree Conjecture, Applicable Analysis and Discrete Mathematics, (SCI).
13
2015
Chia-Ming Lin, Tao-Ming Wang*, 2015, On Zero Magic Sums of Integer Magic Graphs, Ars Combinatoria, (SCI).
14
2015
M. Bača, A. Semaničová-Feňovčíková, Tao-Ming Wang*, and G.-H. Zhang, 2015, On (a,1)-Vertex-Antimagic Edge Labeling of Regular Graphs, Journal of Applied Mathematics, (SCI).
15
2015
G.-H. Zhang, Tao-Ming Wang*, M.-I Chia, C.-N. Hung, 2015, Super Vertex Magic Chordal Rings, to appear in Utilitas Mathematica, (SCI).
16
2015
G.-H. Zhang, Tao-Ming Wang*, 2015, E-Super Vertex Magic Regular Graphs of Odd Degree, Electronic Notes in Discrete Mathematics, 48, pp49-56
17
2014
G.-H. Zhang, Tao-Ming Wang*, 2014, Zero-Sum Flow Numbers of Triangular Grids, Lecture Notes in Computer Science, 8497, pp264-275 (EI).
18
2014
Tao-Ming Wang*, Shi-Wei Hu, Guang-Hui Zhang, 2014, On Minimum Zero-Sum Graph Flows, (EI).
19
2012
Tao-Ming Wang* and Shih-Wei Hu, 2012, Zero-Sum Flow Numbers of Regular Graphs, Lecture Notes in Computer Science(LNCS), 7285, pp269-278 (EI).
20
2011
J-L Guo, Tao-Ming Wang, Y-L Wang, Unique Intersectability of Diamond-Free Graphs, Discrete Applied Mathematics 159 (2011), pp774-778 (SCI).